International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 17, Pages 1093-1100
Dual integral equations—revisited
1Department of Applied Mathematics, University of Calcutta, 92 APC Road, Calcutta 700009, India
2Mathurapur High School, 24 Parganas, Mathurapur, West Bengal, India
Received 30 April 2001
Copyright © 2003 Sudeshna Banerjea and C. C. Kar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Dual integral equations with trigonometric kernel are
reinvestigated here for a solution. The behaviour of one of the
integrals at the end points of the interval complementary to the
one in which it is defined plays the key role in determining the
solution of the dual integral equations. The solution of the dual
integral equations is then applied to find an exact solution of
the water wave scattering problems.